Lie generators for semigroups of transformations on a polish space
MetadataShow full metadata
Let X be a separable complete metric space. We characterize completely the infinitesimal generators of semigroups of linear transformations in Cb(X), the bounded real-valued continuous functions on X, that are induced by strongly continuous semigroups of continuous transformations in X. In order to do this, Cb(X) is equipped with a locally convex topology known as the strict topology.
DescriptionAn addendum was attached on November 17, 1994. See last page of this article.
CitationDorroh, J. R. & Neuberger, J. W. (1993). Lie generators for semigroups of transformations on a polish space. Electronic Journal of Differential Equations, 1993(01), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.